# SDR AWXA200500683

- Difficulty date: June 9, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 28,576 hours, 12,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2202
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4 DAY CHECK BOTH EMERGENCY EXIT LIGHTS IN THE FORWARD GALLEY WERE NOT ILLUMINATING.  MAINTENANCE REMOVED AND REPLACED THE FORWARD POWER SUPPLY IAW TC R1433303 AND TC A1C33302.  OPERATIONAL CHECK NORMAL.
